Electron. J. Diff. Equ., Vol. 2011 (2011), No. 94, pp. 1-7.

Boundary-value problems for nonlinear third-order q-difference equations

Bashir Ahmad

This article shows existence results for a boundary-value problem of nonlinear third-order q-difference equations. Our results are based on Leray-Schauder degree theory and some standard fixed point theorems.

Submitted December 2, 2010. Published July 28, 2011.
Math Subject Classifications: 39A05, 39A13.
Key Words: q-difference equations; boundary value problems; Leray-Schauder degree theory; fixed point theorems.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Bashir Ahmad
Department of Mathematics, Faculty of Science, King Abdulaziz University
P. O. Box 80203, Jeddah 21589, Saudi Arabia
email: bashir_qau@yahoo.com

Return to the EJDE web page